# SDR FDEA201204201502

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: F53101599203
- Condition: Dented
- Location: Bs 231.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CORNER FLANGE HAS A DENT AT STA 231.25, BL 0 AT ZONE 113.  ACCOMPLISHED EA F-5310-159920, CAT "B" MAJOR REPAIR.
